ok, so first post here. but I really need some inspiring news here to keep me on tecfidera. before tec, I was on copaxone for 1.5 years, then got pregnant with third, then nursing, etc... so after all of that, I decided to get on tecfidera.
started may 15 of this year with a month of the 120mg (slipped through the cracks I guess, thought I could only get a week of it) then started the 240mg june 15th.
my first 2 weeks were only stomach issues...but then, serious flushing (when flushing, the inside of head feels like someone is roasting marshmallows in there), nose pours, throat glands enlarged, headaches (temple and back of head), heartburn/indigestion all day and night, diarrhea, trouble sleeping.
these happen throughout the day, with flushing occurring only a few hours after I take it.
I eat like a teenage boy to TRY to avoid feeling like crap.... doesn't work. I know what foods to avoid eating with the pill, like white bread or anything high in sugar that body will metabolize quickly....
I stay at home with my 3 kids under 3, and this is proving to be VERY TOUGH!
called shepherd center (my dr) and he advised to get off and discuss copaxone 3 times a week in 3 weeks when I have next mri. didn't take the pill last night (or this am with my cap'n crunch French toast!) but want some of your opinions. should I stick with? how long did it take you to get over the hump (or did you get over the hump)? it's been 8 weeks and dr. says most people get over it by 5 or 6 weeks.
thanks for any help!